It's hard to say how long you will be depressed because I don't know your sitaution (dosage, frequency, prescription, usage/abuse, length of time), etc. From my experience, 'depression' comes and goes - and I slug through it. One thing I read recently is that once we start the withdrawal process, we become 'ultra sensitive' which can be a cause of depression.
You're doing the right thing by coming to this forum - I encourage you to continue to post questions and seek the support and advice from all here (we're all experts to some degree - whether we want to be or not). :-)
Go to your local supplement store. Load up on a good multi-vitamin (I prefer caps) get some B-Complex too. L-Tyrosine and SamE 400mg helps with the mood. Rhodiola is extremely powerful too. Talk to someone there that knows what they are doing. Explain your situation to them. They can be a world of help. You need their advice so that everything you take works together to get the results you want. Giving your body the nutrients it needs to rebuild itself is so important right now. A dose of chocolate now and again seems to help too. Keep us posted.
I have found that for me deep depression came with the withdrawals and stuck around and sometimes I'm still a little depressed, but not like in the beginning. It does pass, but it's different for everyone. If you're taking benzos to help with the withdrawals, benzos are depressants and so that doesn't help! I found that out and had to make myself taking them like my doctor prescribed.
You've received some great advice from the posters above already as well!!!